Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have tiredness, back pain, shoulder pain. Taking lexonin and vegan. Will I be okay?

Hi this is Abid from Islamabad, I am 40 years male and having early tiredness and back pain problem. From last 8-10 years I normally have pain in my shoulders and upper back, I gets tired now too early while sitting in front of computer/laptop. I have been advised by a local doctor to lift-up your laptop parallel to your face, I did the same, even then my upper back and shoulders get freeze/shall when I return back from office. Unless I do not sleep four an 0.5-to-1.0 hours after my return to home I do not fee comfortable to continue rest of the day activities I have also been advised following medicine, which does not seems working effectively. Loxonin (pain killer) Vegan (a multi vitamin) Your kind response/consultancy in this regard would be appreciated. Thanx.. & Regards Abid Zafar 92-321-0000
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
dealing with food related problems
if you are not getting any results with any medicines and all tests are normal it means one of the major food you take is causing the troble in my opinion wheat or milk as i have many cases treated like this
get blood serum tests for specific antibodies for milk wheat potato chana and other major food you take withdraw according to report you will be better
Answered: Mon, 9 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor